Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3747
Type: Journal article
Title: Canonical isomrophim of two Lie algebras arising in CR-geometry
Author: Ezhov, Vladimir V.
Isaev, Alexander
Citation: Publications of the Research Institute for Mathematical Sciences, 1999; 35(2):249-261
Issue Date: 1999
ISSN: 0034-5318
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.